# SDR SIMA200410115

- Difficulty date: March 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  ON REPAIR STATEMENT DENT, FWD OF FRAME 512 AT SL 1603 WAS FOUND BEYOND SRM LIMITS.  THE PREVIOUS REPAIR AT THIS LOCATION WAS DETERMINED TO BE INCORRECT.  REMOVED PREVIOUS REPAIR DOUBLER AND FABRICATED A NEW DOUBLER REPAIR DONE IAW REPAIR STATEMENT.
